Minocycline-Induced Hyperpigmentation in a Patient Treated w
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
While epidermal growth factor receptor (EGFR) inhibitors have improved progression-free survival in patients with non-small cell lung cancer (NSCLC), one of the most common adverse effects is papulopustular skin eruption, which is frequently severe enough to be treated with oral minocycline or doxycycline.We present a case of an 87-year-old man who developed a severe papulopustular skin eruption secondary to erlotinib therapy for NSCLC. Control of the eruption with 100 mg of minocycline twice daily for 8 months eventually led to blue-gray skin hyperpigmentation. After 30 months, this side effect was recognized as minocycline drug deposition, which was confirmed with skin biopsy....

https://www.karger.com/Article/FullText/452146
Dr. M●●●●l S●●i and 5 others like this
Like
Comment
Share